Nodal sets for eigenfunctions of the Laplacian on surfaces

Harold Donnelly, Charles Fefferman

Research output: Contribution to journalArticle

63 Scopus citations
Original languageEnglish (US)
Pages (from-to)333-353
Number of pages21
JournalJournal of the American Mathematical Society
Volume3
Issue number2
DOIs
StatePublished - Apr 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nodal sets for eigenfunctions of the Laplacian on surfaces'. Together they form a unique fingerprint.

  • Cite this